MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; HENRY SCHEIN SAFETY BLOOD COLLECTION NEEDLE 25G*3/4*12INCH

SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; HENRY SCHEIN SAFETY BLOOD COLLECTION NEEDLE 25G*3/4*12INCH
Model Number 570-0735
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Intraoperative Cardiac Valve Injury (4852)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No pictures/samples or any other evidence of complained issues were received from the customer for evaluation.The batch number of impacted henry schein safety blood collection needle 25g*3/4*12 inch (w/needle cap), ref 570-0735 was not provided and for this reason it was not possible to come back to the manufacturing partner for the archived sample analysis.This report was initially submitted on 05/08/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported: the customer advised that the blood would spill out.The customer disposed of the defective item.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
HENRY SCHEIN SAFETY BLOOD COLLECTION NEEDLE 25G*3/4*12INCH
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035475
Report Number3014312726-2024-00218
Device Sequence Number8655773
Product Code MEG
UDI-Device Identifier10304040063641
UDI-Public10304040063641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number570-0735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown